# SDR SWAA2024100128833

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT FCB BS440 LBL18 WL155. MARKED<[01] VERIFIED;[02] SRM 53-00-53-1A-1 IS APPLICABLE FOR THIS DAMAGE.UPON FURTHER EVALUATION OF CRACKET CARGO TRACK FOUND TO BE OUT OF LIMITS IAW SRM 5300-53-1A-2; ALLOWABLE DAMAGE 2. REMOVED AND REPLACEDFCB CARGO TRACK FROM BS 396 TO BS 500D; LBL 18; WL 156 IAW SRM 51-40-02-0G-0.RECIEVED NEW CARGO TRACK P/N 143A7501-170; LOT # 1574892-1.  LOCATED AND DRILLED NEW CARGO TRACK FROM BS 396 TO BS 500D; LBL 18; WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7500; REV: -.INSTALLED NUTPLATES ON NEW CARGO TRACK FROM BS 396 TO BS 500D; LBL 18; WL 156 IAW SRM 51-40-02-0G-0G-0.INSTALLED NEW CARGO TRACK FROM BS 396 TO BS 500D; LBL 18; WL 156 IAW SRM 51-40-02-0G-0G-0 AND DWG 143A7500; ID: -;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
